Aa
Aa
A
A
A
Close
Avatar universal

My weird condition

HI EVERYONE IM A 28 YEAR OLD MALE WHO HAD A MITRAL VALVE REPAIR 2 YEARS AGO, I HAD THE SURGERY BECAUSE ONE DAY I SUDDENLY BLACKED OUT AND A SERIOUS REGURGITATION WAS DISCOVERED. THOUGH AFTER THE SURGERY MY HEART FUNCTION AND STRUCTURE WAS COMPLETELY NORMAL ... THE SINUS NODE AND ELECTRICAL SYSTEM BECAME COMPLETELY A MESS...
AFTER VISITING MANY DOCTORS IN MY COUNTRY AND DOING LOTS OF TESTS (HOLTER MONITOR,,,) AND RESEARCH I COULD DEDUCE THAT WHAT I HAD WAS EITHER INAPPROPRIATE SINUS TACHYCARDIA OR DYSAUTONOMIA WITH POTS BECAUSE WHEN I SLEEP OR SIT MY HEART RATE WAS ABOUT 60 TO 80 AND THEN WHEN I WALK OR AT A MINIMUM EXERTION IT WOULD JUMP TO 100 _ 150 RANGE IN SECONDS
I ALSO HAD THESE SYMPTOMS OF SUDDEN DIZZINESS OR VERTIGO THAT WOULD COME ALL OF A SUDDEN ... SUDDEN LOSS OF VISION ... HEADACHES ... ANYWAY SOMEHOW I MANAGED TO COPE WITH ALL THESE SYMPTOMS AND MAITAIN A NORMAL IF NOT EXITING LIFE I WORKED TWO JOBS AND EVEN BOUGHT A MOTORCYCLE THIS SUMMER ... MY SYMPTOMS HAD BECOME BENING AND THE ONLY THING I WAS UNALBE TO DO WAS SPORTS LIKE SOCCER ,,,
ABOUT A MONTH AGO I HAD AN ACCIDENT ON MY MOTORCYCLE AND HAD TO UNDERGO A BROKEN SHOULDER SURGERY AND NOW IM STILL RECOVERING BUT A WEEK AFTER THE SURGERY THAT WAS DONE WITH A LOCAL ANASTESIA I HAD A SUDDEN STRONG VERTIGO. IT WAS FINE UNTIL TWO DAYS AGO ... I WAS AT WORK WALKING WHEN ALL OF A SUDDEN I FELT SOMETHING I HADN T FELT BEFORE

I SUDDENLY FELT LIKE I WAS GOINNG TO BLACK OUT MY HEART WAS BEATING AND STOPPING AND WHEN I PUT MY HAND ON IT IT WAS BEATING  SLOW  EVEN THOUGH I WAS STANDING BUT THE BEATING WAS VERY STRONG AND THEN AS I PANICKED IT BECAME REAL FAST THEN EVERYTHING WENT BACK TO NORMAL ...  NOW HERE IS THE QUESTION :  WHAT HAPPENED TO ME WAS IT A SERIOUS ARRHYTHMIA EPISODE? DOES IT INDICATE SOMETHING WRONG WITH THE MITRAL VALVE AGAIN ? WHAT SHOULD I DO TO FIX ALL THESE THINGS CAUSE SERIOUSLY I DONT TRUST ANY DOCTOR IN MY COUNTRY THEY ALL  SEEM TO BE LACKING THE KNOWLEDGE FOR SUCH RARE CONDITIONS .... AND ONE MORE THING I RECENTLY STARTED TAKING THE DRUG FINASTERIDE FOR HAIR LOSS I WAS STARTING IT FOR ABOUT A WEEK WHEN THIS HAPPEND AND THE DAYS I TAKE IT I FEEL MY HEART RUNNING FASTER THAN USUAL .... I KNOW THAT WHAT I WROTE IS A LITTLE COMPLEX AND LONG BUT IM HERE KNOWING I HAVE NO OTHER CHOICE SO I WOULD APPRECIATE ANY HELP OR ANYONE WHO WOULD LEAD ME TO SOMEONE WHO CAN HELP ... THANK YOUU
2 Responses
1807132 tn?1318743597
Honestly, no one on here can tell you exactly what is going on.  Have you been tested for dysautonomia or pots?  Have you had your thyroid checked?  Do you have a lot of anxiety and panic?  It seems that the panic is making things worse regardless so when you notice your heart acting up try to remain calm and just take note of what it is doing.  Maybe make a journal to track how it is behaving so you can show any patterns to your doctor for further investigation. As well try and drink lots of water and make sure you are getting key nutrients in your diet.  This will help your heart function better in general.  Maybe try a multivitamin and see if helps you feel better.  In any event, considering your heart history I would go back to the doctor and get checked out again.  See if you can get a monitor to catch what is going on.  They have ones you can wear for 30 days so you have time to try and catch the fast beat as well as this new symptom of slowing down that you are experiencing.  Sometimes it just takes some time to get the issue documented and diagnosed but persistence usually pays off.  Best of luck sorting it out.  I hope you are able to get a handle on things.  But either way just try to stay calm and breath as steady as you can when you notice things acting up.  this should help ease any discomfort you are feeling.  Take care and keep us posted on how you are doing.
1807132 tn?1318743597
And I see dizziness can be a side effect of the meds you are taking so you can try and stop them and see if it helps that.
Have an Answer?

You are reading content posted in the Heart Rhythm Community

Top Arrhythmias Answerers
1807132 tn?1318743597
Chicago, IL
1423357 tn?1511085442
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.